Rooted planar maps modulo some patterns

Abstract : We provide generating functions for the number of equivalence classes of rooted planar maps where two maps are equivalent whenever their representations in shuffles of Dyck words coincide on all occurrences of a given pattern. (C) 2015 Elsevier B.V. All rights reserved.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01431359
Contributeur : Le2i - Université de Bourgogne <>
Soumis le : mardi 10 janvier 2017 - 17:02:15
Dernière modification le : mercredi 12 septembre 2018 - 01:27:49

Lien texte intégral

Identifiants

Citation

Jean-Luc Baril, Richard Genestier, Alain Giorgetti, Armen Petrossian. Rooted planar maps modulo some patterns. Discrete Mathematics, Elsevier, 2016, 339 (4), pp.1199 - 1205. ⟨http://www.sciencedirect.com/science/article/pii/S0012365X15004069⟩. ⟨10.1016/j.disc.2015.11.007⟩. ⟨hal-01431359⟩

Partager

Métriques

Consultations de la notice

155